MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4 VA 2-CLMN VLR DRP 7H HD/3H SFT/RT-S; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4 VA 2-CLMN VLR DRP 7H HD/3H SFT/RT-S; PLATE,FIXATION,BONE
Model Number 02.111.730S
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Complainant part is not expected to be returned for manufacturer review /investigation.Reporter is a j&j sales representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, on an unknown procedure, the depth gauge for small screws, protection sleeve/ 11/8, drill sleeve / 4.2mm, screwdriver shaft sddrive 165mm, 2.8mm fixed angle drill guide, 7.3mm cannulated screw 32mm thread/140mm, scr rack 6.5 ti&ss cann scrs-16/32 thrds, lckng attach washer tray rfn-advanced, 2.4 va 2-clmn vlr drp 7h hd/3h sft/rt-s, 2.4 va 2-clmn vlr drp 7h hd/3h sft/lt-s have an unknown allegation.Fixed angle guides don¿t fit into va locking holes, screws were stripped in process.There was no known hospital or patient involvement.This complaint involves twenty-two (22) devices.This report is for (1) 2.4 va 2-clmn vlr drp 7h hd/3h sft/rt-s this report is 3 of 13 for (b)(4).

Brand Name
2.4 VA 2-CLMN VLR DRP 7H HD/3H SFT/RT-S
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12063352
Report Number2939274-2021-03201
Device Sequence Number11812930
Product Code HRS
UDI-Device Identifier10886982032300
UDI-Public(01)10886982032300
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K083694
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.111.730S
Device Catalogue Number02.111.730S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/02/2021
Supplement Date Received by Manufacturer07/22/2021
Initial Report FDA Received Date06/24/2021
Supplement Report FDA Received Date07/22/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.4 VA 2-CLMN VLR DRP 7H HD/3H SFT/LT-S; 2.8MM FIXED ANGLE DRILL GUIDE; 7.3MM CANNULATED SCREW 32MM THREAD/140MM; DEPTH GAUGE FOR SMALL SCREWS; DRILL SLEEVE / 4.2MM; LCKNG ATTACH WASHER TRAY RFN-ADVANCED; PROTECTION SLEEVE/ 11/8; SCR RACK 6.5 TI&SS CANN SCRS-16/32 THRDS; SCREWDRIVER SHAFT SDDRIVE 165MM